Publications

Articles de journaux

  1. Kanté (M.), Well-Quasi-Ordering of Matrices under Schur Complement and Applications to Directed Graphs. À paraître dans European Journal of Combinatorics, 2012.
  2. Kanté (M.) et Rao. (M.), The Rank-Width of Edge-Coloured Graphs. À paraître dans Theory of Computing Systems, 2012
  3. Mazoit (F.), Tree-width of hypergraphs and surface duality. Journal of Combinatorial Theory, Series B, n° 102(3), pages 671-687, 2012.
    [ .pdf | hal | doi ]

Actes de Conférences

  1. Kanté (M.) et Rao (M.), F-Rank-Width of (Edge-Colored) Graphs, actes de la 4e international Conference on Algebraic Informatics, LNCS vol. 6742, pages 158-173, 2011.
    [ doi ]
  2. Kanté (M.), Limouzy (V.), Mary (A.) et Nourine (L.), Enumeration of Minimal Dominating Sets and Variants, actes de la 18e international conference on Fundamentals of Computation Theory, pages 298-309, 2011.
    [ doi ]

edit

Valid XHTML 1.0 Strict Valid CSS!